MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE?; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INVIVE?; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V173
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Fever (1858); Device Overstimulation of Tissue (1991); Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not available at the time of this report we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted due to it switched to safety mode.A new device was successfully implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Unique identifier (udi) d4: updated.
 
Event or Problem Description
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted due to it switched to safety mode.A new device was successfully implanted.No additional adverse patient effects were reported.Additional information was received indicating that due to safety mode operation, the patient experienced muscle stimulation and pain at the implant site.It was also noted that there was a concern for premature battery depletion.Upon completion of the replacement procedure, the patient was administered medication for fever and pain.No additional adverse patient effects were reported.This device has not been returned.
 
Additional Manufacturer Narrative
Unique identifier (udi) d4: updated.

Brand Name
INVIVE?
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21836656
Report Number2124215-2025-23376
Device Sequence Number15444690
Product Code NKE
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2016
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number107527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2025
Supplement Date Received by Manufacturer04/15/2025
04/10/2025
05/22/2026
06/15/2026
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date04/15/2025
04/30/2025
05/28/2026
07/06/2026
Date Device Manufactured08/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale